# SDR AT9900371

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A459321
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO, FL.  FOUND THE CABIN FLOORBEAM UPPER FLANGE CORRODED AT BS 196 BL 0.  REMOVED FLOORBEAM, CUT, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED NEW FLOORBEAM IAW DC9 SRM 53-01 FIG 1 SHEET 3, 51-30-2, 51-10-3, 53-13-1 AND 53-10-4.
